Decision trees and disjoint covers

Szörényi, Balázs and Turán, György: Decision trees and disjoint covers. In: Conference of PhD Students in Computer Science, (4). p. 117. (2004)

Cikk, tanulmány, mű

Download (72kB) | Preview
Item Type: Article
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 2004
Volume: 4
Page Range: p. 117
Event Title: Conference of PhD students in computer science (4.) (2004) (Szeged)
Uncontrolled Keywords: Számítástechnika - előadáskivonat
Additional Information: Bibliogr.: 117. p.
Date Deposited: 2019. Oct. 15. 10:46
Last Modified: 2019. Oct. 15. 10:46

Actions (login required)

View Item View Item